# SDR AALA202110068738

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 57,514 hours, 23,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 29 EMERGENCY EXIT LIGHT COVER IS DETACHED AND HANGING DOWN. INSTALLED SERVICEABLE EMERGENCY LIGHT ASSEMBLY AT PASSENGER SEAT ROW 29.
